Advertisement

Lyapunov Functions

  • Jean-Pierre Aubin
Part of the Systems & Control: Foundations & Applications book series (MBC)

Abstract

Consider a differential inclusion x′ ∈ F(x), a function V: XR + {+∞} and a real-valued function ω(·).

Keywords

Lyapunov Function Lower Semicontinuous Differential Inclusion Extended Function Lower Semicontinuous Function 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [496]
    TALLOS P. (to appear) Viability problems for nonautonomous differential inclusions,SIAM J. Opt. C.Google Scholar
  2. [210]
    DEIMLING K. (1989) Extremal solutions of multivalued differential equations II,Preprint (Results in Math)Google Scholar
  3. [288]
    KANNAI K., TALLOS P. (to appear) Viable trajectories of nonconvex differential inclusions,PreprintGoogle Scholar
  4. [514]
    WAZEWSKI T. (1947) Sur un principe topologique de l’examen de l’allure asymptotique des intégrales des équations diférentielles ordinaires,Ann. Soc. Polon. Math.,20, 279–313Google Scholar
  5. [515]
    WAZEWSKI T. (1954) Sur une méthode topologique de l’examen de l’allure asymptotique des intégrales des équations différentielles,Proc. of the I.C.M., 132–139Google Scholar
  6. [516]
    WAZEWSKI T. (1955) Sur la structure de l’ensemble engendré par les intégrales non asymptotiques des équations différentielles,Bull. Acad. Polon. Sc. 3, 143–148Google Scholar
  7. [104]
    BIELECKI A., KLUCZNY C. (1960) Sur un théorème concernant des systèmes d’équations différentielles ordinaires, Ann. Univ. Mariae Curie-Sklodowska, 14, 115–123Google Scholar
  8. [292]
    KLUCZNY C. (1962) Sur certaines familles de courbes en relation avec la théorie des différentielles ordinaires II,Ann. Univ. Mariae Curie-Sklodowska, 16, 5–18Google Scholar
  9. [69]
    BARBASHIN E.A. (1961) On construction of Lyapunov functions for nonlinear systems, (In russian), Proc. 1st Intern. IFAC Congress: Theory of continuous systems-special mathematical problems, Moscow: Acad. Sci. U.S.S.R., 742–750Google Scholar
  10. [70]
    BARBASHIN E.A. (1970) LYAPUNOV FUNCTIONS, (In rus-sian), Moscow: NaukaGoogle Scholar
  11. [453]
    ROXIN E. (1965) On generalized dynamical systems defined by contingent equations,J. Differ. Eq., 1, 188–205Google Scholar
  12. [244]
    FRANKOWSKA H. (1987) Local controllability and infinitesimal generators of semigroups of set-valued maps,SIAM J. on Control and Optimization, 25, 412–432Google Scholar
  13. [294]
    KRASOVSKI N. N., SUBBOTIN A. I. (1988) GAME-THEORETICAL CONTROL PROBLEMS, Springer-VerlagGoogle Scholar
  14. [262]
    GUSEINOV H. G., SUBBOTIN A. I., USHAKOV V. N. (1985) Derivatives for multivalued mappings with applications to game theoretical problems of control, Problems of Control and Information Theory, Vol. 14, 155–167Google Scholar
  15. [296]
    KRASOVSKII N.N. (1963) STABILITY OF MOTION, Stanford: Stanford University pressGoogle Scholar
  16. [293]
    KRASOVSKI N. N., SUBBOTIN A. I. (1974) POSITIONAL DIFFERENTIAL GAMES, Nauka, MoscowGoogle Scholar
  17. [295]
    KRASOVSKI N. N. (1986) THE CONTROL OF A DYNAMIC SYSTEM, Nauka, MoscowGoogle Scholar
  18. [326]
    KURZHANSKI A.B. (1985) On the analytical description of the viable solutions of a controlled system, Uspekhi Mat. Nauk, 4Google Scholar
  19. [329]
    KURZHANSKI A.B. (1988) On stochastic filtering approximations of estimation problems for systems with uncertainty,Stochastics, 23, 109–230Google Scholar
  20. [330]
    KURZHANSKI A.B. (1989) Identification: a theory of guaranteed estimates, in DATA TO MODELS, Kurzhanski, Willems, Eds, Springer-VerlagGoogle Scholar
  21. [499]
    TOLSTONOGOV A.A. (1986) DIFFERENTIAL INCLUSIONS IN BANACH SPACES, Nauka, in Russian Google Scholar
  22. [408]
    PANASYUK A.I., PANASYUK V.I. (1980) An equation generated by a differential inclusion, Mathematical Notes, 27, # 3, 213–218Google Scholar
  23. [410]
    PANASYUK A.I. (1985) Differential equation of nonconvex attainability sets,Mathematical Notes, 37, # 5, 395–400Google Scholar
  24. [411]
    PANASYUK A.I. (1986) Dynamics equations for attainable sets in problems of optimization and control under uncertainly, Journal of applied mathematics and mechanics, 50 # 4, 408417Google Scholar
  25. [325]
    KURZHANSKI A.B. (1977) CONTROL AND OBSERVATION UNDER CONDITIONS OF UNCERTAINTY, NaukaGoogle Scholar
  26. [504]
    VALYI I. (1986) Ellipsoidal approximations in problems of control,in MODELLING AMD ADAPTIVE CONTROL, Byrnes-Kurzhanski Eds., Vol. 105, Springer-VerlagGoogle Scholar
  27. [322]
    KURZHANSKI A.B., VALYI I. (1988) Set-valued solutions to control problems and their approximations,in ANALYSIS AND OPTIMIZATION OF SYSTEMS, Bensoussan-Lions J.-L, Eds, Vol. 111, 775–785 Springer-VerlagGoogle Scholar
  28. [323]
    KURZHANSKI A.B.,VALYI I. (to appear) ELLIPSOIDAL-VALUED DYNAMICS FOR ESTIMATION AND CONTROLGoogle Scholar

Copyright information

© Springer Science+Business Media New York 2009

Authors and Affiliations

  • Jean-Pierre Aubin
    • 1
  1. 1.EDOMADE (Ecole Doctorale de Mathématique de la Décision)Université de Paris-DauphineParis cedex 16France

Personalised recommendations